Page 1 of 2 12 LastLast
Results 1 to 20 of 29
  1. #1
    Senior Member powermaster's Avatar
    Join Date
    Aug 2012
    Location
    oklahoma
    Posts
    390
    Thanks
    10
    Thanked 19 Times in 16 Posts

    Knot forms after injection

    Ok a good friend of mine has been wanting me to ask for him so this is his problem. He has has a vial of test p he wanted to finishing up after being on test cup for the last ten weeks or so. Ever since he started the test p he gets a knot along with pain and eventually goes away after about 3 days. Then I found lithe only pine left and right flutes alternating. Is this knot from the prop or could it be scare tissue finally building up?

  2. #2
    Elite PillarofBalance's Avatar
    Join Date
    Feb 2012
    Posts
    20,496
    Thanks
    2,144
    Thanked 18,092 Times in 7,788 Posts

    Re: Not forms after injection

    It's from the prop.
    "Overzealous dosing" -Jin

    Rest in Peace Robot Lord. First round of Natty Boh is on me when I make it up there with you brother.

  3. #3
    Elite PFM's Avatar
    Join Date
    Apr 2012
    Location
    Motor City
    Posts
    2,869
    Thanks
    256
    Thanked 728 Times in 348 Posts

    Re: Not forms after injection

    My first prop pins were like allergic reactions to bee stings. Prop no longer bothers me, but some guys will never adjust to prop. 3 days is right on time for the prop ester to absorb and symptoms to cease. Your friend's scenario sounds perfectly normal.
    Thugs
    Don't
    Matter

  4. #4
    Elite PillarofBalance's Avatar
    Join Date
    Feb 2012
    Posts
    20,496
    Thanks
    2,144
    Thanked 18,092 Times in 7,788 Posts

    Re: Not forms after injection

    Originally Posted by PFM View Post
    My first prop pins were like allergic reactions to bee stings. Prop no longer bothers me, but some guys will never adjust to prop. 3 days is right on time for the prop ester to absorb and symptoms to cease. Your friend's scenario sounds perfectly normal.
    Same here. 1cc per tricep. Couldn't bend my arms for 3 days lol
    "Overzealous dosing" -Jin

    Rest in Peace Robot Lord. First round of Natty Boh is on me when I make it up there with you brother.

  5. #5
    Member
    Join Date
    Jan 2013
    Location
    smack dab middle good ole usa
    Posts
    80
    Thanks
    0
    Thanked 3 Times in 2 Posts

    Re: Not forms after injection

    Prop is most painful inject out there. Lump could be introducing new compound to body but tprop has a 2 day bite IMO

  6. #6
    Senior Member powermaster's Avatar
    Join Date
    Aug 2012
    Location
    oklahoma
    Posts
    390
    Thanks
    10
    Thanked 19 Times in 16 Posts

    Re: Not forms after injection

    Thanks fellas I will pass this on. So how long should he continue the test p before deciding to discontinue use if pain and knot continue to exists?

  7. #7
    Palestinean Prophet Yaya's Avatar
    Join Date
    Jun 2012
    Location
    Wally World
    Posts
    7,228
    Thanks
    1,216
    Thanked 4,514 Times in 2,189 Posts

    Re: Not forms after injection

    I sometimes get knots after injections, mostly in my glutes...delts hardly ever

    As pob said, prop usually always cause some knotting or pain.. Many AAS users can't even use prop are very sensitive to it.

    Sometimes it's the oils used, sometimes it's bad technique,and sometimes its just you..

    I find rubbing the area hard after injection does help a bit
    There's nothing like a slice of tiller to get your day started -PFM

    Dizz - you're white. Please dont say nigga - DieYoungStrong

    DONALD TRUMP 2016

  8. #8
    Member
    Join Date
    Jan 2013
    Location
    smack dab middle good ole usa
    Posts
    80
    Thanks
    0
    Thanked 3 Times in 2 Posts

    Re: Not forms after injection

    Originally Posted by Yaya View Post
    I sometimes get knots after injections, mostly in my glutes...delts hardly ever

    As pob said, prop usually always cause some knotting or pain.. Many AAS users can't even use prop are very sensitive to it.

    Sometimes it's the oils used, sometimes it's bad technique,and sometimes its just you..

    I find rubbing the area hard after injection does help a bit
    I agree rub it out, but in all honesty prop needs to be pinned everyday. I'd give it 2weeks by then you be outta tprop anyway

  9. #9
    Elite Big Worm's Avatar
    Join Date
    Jul 2012
    Posts
    1,379
    Thanks
    492
    Thanked 921 Times in 411 Posts

    Re: Not forms after injection

    Prop is hard to handle. It ****s me up for about 3 days and then tapers off. By that time you have already pinned again and the vicious cycle continues.

  10. #10
    Elite transcend2007's Avatar
    Join Date
    Aug 2012
    Location
    Arizona
    Posts
    2,734
    Thanks
    700
    Thanked 1,792 Times in 922 Posts

    Re: Not forms after injection

    Different people react very differently to prop. I've been taking test prop both US pharm HG and UGL on and off with my trt reginem for over 2 years and never had a problem. In fact right now I mix test e 200 mg/ml and test prop 100 mg/ml (.5 cc each) along with mast p 100 mg/ml (1 cc) with zero PIP.

    However there are other compounds out there with very high mgs per ml that cause me some serious PIP.

    Luckily test prop is not one of them for me.
    HRT for life!

  11. #11
    Elite heavydeads83's Avatar
    Join Date
    Jun 2012
    Location
    Ga
    Posts
    2,148
    Thanks
    1,266
    Thanked 1,209 Times in 645 Posts

    Re: Not forms after injection

    Test suspension does me the same way. no biggie.

  12. #12
    Senior Member powermaster's Avatar
    Join Date
    Aug 2012
    Location
    oklahoma
    Posts
    390
    Thanks
    10
    Thanked 19 Times in 16 Posts

    Re: Knot forms after injection

    Found out today that what he has is test sus which has test p in it. He is going to give it a few more days and if not adjusted to it will end his cycle and get ready for pct

  13. #13
    Senior Member 49ER's Avatar
    Join Date
    Jun 2013
    Posts
    207
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Re: Knot forms after injection

    Its weird I think different muscles react different. I shot 1ml npp in my tricep and it swole up from elbow to the top of my shoulder was all red. I was in alot of pain for a week but same gear in glutes is painless

  14. #14
    Senior Member
    Join Date
    Nov 2012
    Posts
    114
    Thanks
    3
    Thanked 3 Times in 2 Posts

    Re: Knot forms after injection

    Prop is my enemy!

  15. #15
    Banned
    Join Date
    Jul 2013
    Posts
    1,321
    Thanks
    99
    Thanked 244 Times in 170 Posts

    Re: Knot forms after injection

    What length pin are you using. Pip from prop yes, Knot from prop no....

  16. #16
    Senior Member powermaster's Avatar
    Join Date
    Aug 2012
    Location
    oklahoma
    Posts
    390
    Thanks
    10
    Thanked 19 Times in 16 Posts

    Re: Knot forms after injection

    Originally Posted by Bigwhite View Post
    What length pin are you using. Pip from prop yes, Knot from prop no....
    It is a 23g x 1"

  17. #17
    Senior Member Get Some's Avatar
    Join Date
    Nov 2011
    Posts
    875
    Thanks
    35
    Thanked 480 Times in 205 Posts

    Re: Knot forms after injection

    Sust shouldn't leave a knot... His body could react negatively to TPP... Mine does and knots up, I can't use TPP. I don't know how common that is, but I know a few other guys who have the same problem. And just as a note, some labs use Ethyl Oleate in their injects which causes a reaction in some people. It shouldn't be a knot but red bumps on the skin are common in a negative reaction. Try to avoid EO unless you need a high mg/ml compound
    I ALMOST BOUGHT SKINNY JEANS ONCE

  18. #18
    Member
    Join Date
    Aug 2013
    Posts
    8
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Re: Knot forms after injection

    If you have a knot over an injection site the following day it's a pretty safe bet that you didn't go deep enough and oil accumulated in fat tissue. It will still adsorb, just not as fast as if it were injected IM.

  19. #19
    Senior Member powermaster's Avatar
    Join Date
    Aug 2012
    Location
    oklahoma
    Posts
    390
    Thanks
    10
    Thanked 19 Times in 16 Posts

    Re: Knot forms after injection

    He says to him it was more like a lump in the muscle and is gone about the third day after injection. Also says its not so much as pain as it is discomfort.

  20. #20
    Senior Member powermaster's Avatar
    Join Date
    Aug 2012
    Location
    oklahoma
    Posts
    390
    Thanks
    10
    Thanked 19 Times in 16 Posts

    Re: Knot forms after injection

    I myself have used test prop and seems to be a hit and miss for me. One day no pain no lump and next injection I may a knot or lump and gone in a few days

Page 1 of 2 12 LastLast

Similar Threads

  1. Have to quit after 1 injection...
    By testfreak91 in forum Anabolic Steroids
    Replies: 28
    Last Post: 12-14-2015, 02:45 AM
  2. Lump After Testosterone Injection
    By MikeyBlayze1 in forum Anabolic Steroid Cycle Discussion
    Replies: 11
    Last Post: 06-02-2014, 08:23 AM
  3. Replies: 6
    Last Post: 07-25-2012, 02:51 PM
  4. Guide to Solvents, Compounds, Concentration, and Injection Pain
    By Goldy in forum Chemical Conversion and Homebrewing
    Replies: 6
    Last Post: 04-06-2012, 01:38 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •